Jun 05, 2010 - 5:12 pm
My husband was diagnosed in January with Stage 3 base of the tongue cancer with a matasis in one lymph node. His treatment consisted of full body chemo, one treatment every three week for three sessions. This was followed by 7 weeks of radiation, 5 days a week where one day each week included a chemo session.
He had a PEG put in in April. His treatment ended about 4 weeks ago. He had a shot of naulasta about a week ago to help boost up his white cell count.
He is feeling very, very tired most of the time. Is this normal? Should I worry? While he was under treatment until Radiation Week 4 he had a lot more energy than he does now. He used to walk our dog at least one time each day. Now I have to accompany him when he goes on a short walk each day and when he has a Doctor's visit. He is not strong enough to go outside on his own.
My husband isn't working but I am concerned about his recovery. He sleeps most of the time.
He does drink one shake a day but most of his nutrition is from the feeding tube. He has a lot salivia, mucusitis, I think it's called and today he threw up all of his feeding. This happended two weeks ago as well. In general he is tolerating the feedings and lost in total 20 pounds.
He generally is an upbeat person but is starting to feel depressed.
Any advice, words of encouragement would be very appreciated.